You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Applicationes Mathematicae
1983-1985/18/4
Mean-square-error-robustness of linear estimates in the exponential model
Download
PDF
- Mean-square-error-robustness of linear estimates in the exponential model
Article
Original scientific text
Title
Mean-square-error-robustness of linear estimates in the exponential model
Authors
J. Bartoszewicz
1
Affiliations
Wrocław
Applicationes Mathematicae
1983-1985/18/4
Citation
Export to PBN
, Opens in new tab
Share
Pages:
597-608
Main language of publication
English
Published
1985
Exact and natural sciences
mathematics